JournalszaaVol. 3, No. 1pp. 81–86

On the existence of the solution of an abstract optimization problem related to a quasi-variational inequality

  • Gottfried Bruckner

    Karl-Weierstraß-Institut für Mathematik, Berlin, Germany
On the existence of the solution of an abstract optimization problem related to a quasi-variational inequality cover
Download PDF

Abstract

A general concept is given to get existence and regularity results for an optimization problem that is closely connected to a quasi-variational inequality.

Cite this article

Gottfried Bruckner, On the existence of the solution of an abstract optimization problem related to a quasi-variational inequality. Z. Anal. Anwend. 3 (1984), no. 1, pp. 81–86

DOI 10.4171/ZAA/91